Large deviations for polling systems

Bibtex entry :

@article { DF00,
    author = { Delcoigne, F. and De La Fortelle, A. and others },
    title = { Large deviations for polling systems },
    journal = { Mathematics and Computer Science: Algorithms, Trees, Combinatorics, and Probabilities },
    year = { 2000 },
    volume = { 1 },
    pages = { 221 },
    owner = { arnaud },
    publisher = { Birkhauser },
    timestamp = { 2013.03.07 },
    url = { http://hal.inria.fr/inria-00072762/fr/ },
}